• Deangelo

    Broo help

    • This Guy

      Just quit. THROW IT ALL AWAY!! Put on a gas mask or some form of PPE as you go finding all your roaches and bags if you have any (keep it away).

      Get an empty gatorade/coke bottle, stuff a napkin or two in there. This will be your spit cup. You’re going to get that frothy mucus/saliva build-up in your nasal cavity, so you’re going to use this cup to spit into so that the fluid doesn’t make you gag as it collects at your throat, and then you’ll get nauseous and diarrhea if it makes its way to your stomach.

      I’m assuming you’ve tried to quit, so you may already know about withdrawal symptoms. I have read that people have found useful products/medications that help alleviate the symptoms when quitting. Some use pedialite or ensure to get some protein because you’ll be starving and cannot stand the smell of anything, much less eat. Kaopectate for nausea. I’ve heard Xanax alleviates all the symptoms, but it’s in the same drug class, so you will likely get the same symptoms if you quit Xanax (I’m no doctor, just what I read).

      It’s going to suck… even with these tips. The effects usually last a week and it gets easier, but NEVER HIT IT AGAIN. Just one hit will take you back to this life of hell.

  • Luis Toro

    I agree with you. This is a very bad drug! It fucked me up man. I only did it three times cause a “friend” offered it and gave it to me.I feel like I lost my brain.